Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 486054, 23 pages
http://dx.doi.org/10.1155/2015/486054
Research Article

Fractional Cauchy Problem with Caputo Nabla Derivative on Time Scales

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 18 July 2014; Accepted 31 August 2014

Academic Editor: Dumitru Baleanu

Copyright © 2015 Jiang Zhu and Ling Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiang Zhu and Ling Wu, “Fractional Cauchy Problem with Caputo Nabla Derivative on Time Scales,” Abstract and Applied Analysis, vol. 2015, Article ID 486054, 23 pages, 2015. doi:10.1155/2015/486054